Maxigesic 12 Tablets

Maxigesic 12 Tablets

  • $4.99
    Unit price per 
  • Save $2.46
Shipping calculated at checkout.


Maxigesic 12 Tablets

Active Ingredient: Paracetamol 500mg & Ibuprofen 150mg

 

THIS MEDICINE MAY NOT BE RIGHT FOR YOU. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, WORSEN OR CHANGE UNEXPECTEDLY, TALK TO YOUR HEALTH PROFESSIONAL. INCORRECT USE COULD BE HARMFUL.


We Also Recommend

Liquid error: Could not find asset snippets/daily-deals.liquid